# SDR EIAA9563

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 2612 · Fire Detection
- Part: Fire Cards
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK - DURING DESCENT BOTH MASTER FIRE WARNING LIGHTS ILLUMINATED FOR ONE SECOND THEN WENT OUT.  ALL FIRE WARNING SYSTEMS THEN TESTED OK.  CLEANED AND RESEATED ALL FIRE WARNING CARDS, OPS CHECK OK PER MM 26-11-00.  (M)
